RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1992, Volume 26, Issue 4, Pages 21–29 (Mi faa812)  

This article is cited in 2 scientific papers (total in 3 papers)

Central extensions of infinite-dimensional Lie algebras

A. S. Dzhumadil'daev

Institute of Mathematics, Ministry of Education and Science of the Republic of Kazakhstan

Full text: PDF file (915 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1992, 26:4, 247–253

Bibliographic databases:

UDC: 517.986.5
Received: 03.12.1991

Citation: A. S. Dzhumadil'daev, “Central extensions of infinite-dimensional Lie algebras”, Funktsional. Anal. i Prilozhen., 26:4 (1992), 21–29; Funct. Anal. Appl., 26:4 (1992), 247–253

Citation in format AMSBIB
\Bibitem{Dzh92}
\by A.~S.~Dzhumadil'daev
\paper Central extensions of infinite-dimensional Lie algebras
\jour Funktsional. Anal. i Prilozhen.
\yr 1992
\vol 26
\issue 4
\pages 21--29
\mathnet{http://mi.mathnet.ru/faa812}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1209941}
\zmath{https://zbmath.org/?q=an:0797.17013}
\transl
\jour Funct. Anal. Appl.
\yr 1992
\vol 26
\issue 4
\pages 247--253
\crossref{https://doi.org/10.1007/BF01075045}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1992KZ15100002}


Linking options:
  • http://mi.mathnet.ru/eng/faa812
  • http://mi.mathnet.ru/eng/faa/v26/i4/p21

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. S. Dzhumadil'daev, “Odd Central Extensions of Lie Superalgebras”, Funct. Anal. Appl., 29:3 (1995), 202–204  mathnet  crossref  mathscinet  zmath  isi
    2. L. A. Bokut', E. I. Zelmanov, P. Zusmanovich, V. G. Kac, L. G. Makar-Limanov, Yu. I. Manin, S. P. Novikov, A. N. Parshin, V. P. Platonov, I. A. Taimanov, U. U. Umirbaev, I. P. Shestakov, “Askar Serkulovich Dzhumadil'daev (on his 60th birthday)”, Russian Math. Surveys, 72:4 (2017), 777–781  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    3. Bouarroudj S. Krutov A. Leites D. Shchepochkina I., “Non-Degenerate Invariant (Super)Symmetric Bilinear Forms on Simple Lie (Super)Algebras”, Algebr. Represent. Theory, 21:5 (2018), 897–941  crossref  mathscinet  zmath  isi  scopus
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:228
    Full text:84
    References:29
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020